番茄社区

Micah Milinovich

Professor of Mathematics

Micah Milinovich

Dr. Micah Milinovich is a Professor of Mathematics in the Department of Mathematics at 番茄社区.

Research Interests

Dr. Micah Milinovich’s research is in number theory.

He is specifically interested in:

  • The theory of Riemann zeta-function and other L-functions
  • The interplay between Fourier analysis and number theory
  • The distribution of the primes

Biography

Dr. Milinovich earned his Ph.D. in 2008 from the University of Rochester under the supervision of Professor Steven M. Gonek. His area of expertise is number theory. His current research is supported in part by the National Science Foundation. His research has previously been supported by grants from the National Security Agency and the Simons Foundation. Before attending graduate school, he spent a short time teaching in the New York City public school system in Long Island City, Queens, New York.

Publications

Selected Publications:

M. Bui, D. A. Goldston, M. B. Milinovich, H. L. Montgomery, "," Acta Arith., 210 (2023), 133-153.

E. Carneiro, A. Chirre, and M. B. Milinovich,”,“ Adv. Math., 410 (2022), paper no. 108478.

E. Carneiro, V. Chandee, A. Chirre, and M. B. Milinovich, “,” J. Reine Angew. Math.(Crelle’s Journal), 786 (2022), 205-243.

V. Blomer, P. Humphries, R. Khan, M. B. Milinovich, “,” Compos. Math., 156 (2020), no. 5, 1004-1038.

E. Carneiro, M. B. Milinovich, K. Soundararajan, “,” Comment. Math. Helv., 94 (2019), no. 3, 533-568.

A.R. Booker, M. B. Milinovich, N. Ng, “,” Adv. Math., 341 (2019), 299-335.

E. Carneiro, V. Chandee, F. Littmann, M. B. Milinovich, “,” J. Reine Angew. Math.(Crelle’s Journal), 725 (2017), 143–182.

Education

Ph.D. Mathematics, University of Rochester (2008)

M.A. Mathematics, University of Rochester (2002)

B.A. Mathematics, University of Rochester (2001)